| Model Number |
LOW PROFILE SCREW, 2.0 X 16MM, CORTICAL |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
05/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via phone that an ar-18720-16 screw head sheared off when placed into the bone under power, screw body was unable to be removed.And an unknown part t6 connect driver, the head of the driver twisted.This was discovered during a case, device broke during use.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to over-torqueing/over-engaging the driver with the screw head.